# SDR DHL2001806531

- Difficulty date: March 19, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT WING INBOARD FLAP INTERIOR SKIN RIB SHOWS CRACKS AT STA XRS 162.263.  STOP DRILLED IAW SRM 57-2-0 FIG 2.  FABRICATED DOUBLER IAW SRM 57-2-0 FIG 2.  TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 57-2-0 FIG 2.  STATUS-CLOSED.
